Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solution of Bernstein's approximation problem


Author: Harry Pollard
Journal: Proc. Amer. Math. Soc. 4 (1953), 869-875
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058665-3
MathSciNet review: 0058665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Ahiezer and K. I. Babenko, On weighted polynomials of approximation to functions continuous on the whole real axis, Doklady Akad. Nauk SSSR. N.S. vol. 57 (1947) pp. 315-318. (Russian.) Reviewed in Mathematical Reviews (1948) pp. 141-142. MR 0021990 (9:141d)
  • [2] S. Bernstein, Leçons sur les propriétés extrémales, Paris, 1926.
  • [3] L. Carleson, On Bernstein's approximation problem, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 953-961. MR 0045779 (13:632d)
  • [4] L. H. Loomis, A note on the Hilbert transform, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1082-1086. MR 0019155 (8:377d)
  • [5] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, New York, 1934.
  • [6] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058665-3
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society